Open Access
May 2004 Homogeneous Einstein metrics and simplicial complexes
Christoph Böhm
J. Differential Geom. 67(1): 79-165 (May 2004). DOI: 10.4310/jdg/1099587730


On compact homogeneous spaces, we investigate the Hilbert action restricted to the space of homogeneous metrics of volume one. Based on a detailed understanding of the high energy levels of this action, we assign to a compact homogeneous space a simplicial complex, whose non-contractibility is a sufficient condition for the existence of homogeneous Einstein metrics.


Download Citation

Christoph Böhm. "Homogeneous Einstein metrics and simplicial complexes." J. Differential Geom. 67 (1) 79 - 165, May 2004.


Published: May 2004
First available in Project Euclid: 4 November 2004

zbMATH: 1098.53039
MathSciNet: MR2153482
Digital Object Identifier: 10.4310/jdg/1099587730

Rights: Copyright © 2004 Lehigh University

Vol.67 • No. 1 • May 2004
Back to Top